# SDR AWXA9500190

- Difficulty date: March 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180AW
- Make and model: Boeing 737277
- Aircraft serial: 22647
- System (JASC): 2150 · Cabin Cooling System
- Part: Connector
- Part number: L20TF4156NA
- Condition: Worn
- Location: Nr 2 Pack
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING TAXI FROM GATE, CREW NOTED A STRONG BURNING RUBBER ODOR.  ACFT RETURNED TO GATE AND MAINTENANCE COMPLIED WITH MEL PROCEDURES FOR 21 01 NR 2 PACK.  MX ACTIONS LATER REPLACED THE COMPRESSOR DISCHARGE SENSOR CANNON PLUG.  OPS CHECK OK.  MEL REMOVED.  (Z)
